RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Muratov, Mustafa Abdureshitovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:680
Abstract pages:821
Full texts:235
References:95
Professor
Doctor of physico-mathematical sciences (2008)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 9.09.1951
Keywords: Von Neumann algebra, measurable operator, symmetric space.

Subject:

,Algebras of measurable and locally measurable operators, Ergodic theorems, Symmetric space

   
Main publications:
  1. Muratov M.A., Chilin V.I., “$*$-Algebras of Unbounded Operators Affiliated with von Neumann Algebra”, Journal of Mathematical Science, 140 \number 3 (2007), 183–197
  2. Muratov M.A., Chilin V.I., “Algebras of measurable and locally measurable operators”, Proc. Inst. Math.of Nat. Acad. Sci. of Ukraine, 69, Inst. Math.of Nat. Acad. Sci. of Ukraine, Kiev, 2007, 397
  3. M.Muratov, J.Pashkova, B.Rubshtein, “Ergodic Theorems in Rearrangement Invariant Spaces”, Operator Methods in Mathematical Physics, Operator Theory. Advances and Applications, 227, Birkhauser, Springer Basel, 2013, 123–142
  4. V.I. Chilin, M.A. Muratov, “Comparison of topologies on $*$-algebras of locally measurable operators”, Positivity, 17 (2013), 111–132
  5. M.V. Ahramovich, V.I. Chilin, M.A. Muratov, “Fuglede–Putnam Theorem in the algebra of locally measurable operators”, Indian Journal of Mathematics, 55 (2013), 13–20

http://www.mathnet.ru/eng/person33928
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196058

Publications in Math-Net.Ru
2018
1. M. A. Muratov, B. A. Rubshtein, “Embedding theorems for symmetric spaces of measurable functions”, Taurida Journal of Computer Science Theory and Mathematics, 2018, 1,  67–88  mathnet
2016
2. M. A. Muratov, V. I. Chilin, “Topological algebras of measurable and locally measurable operators”, CMFD, 61 (2016),  115–163  mathnet
2015
3. M. V. Ahramovich, M. A. Muratov, V. S. Shulman, “Fuglede–Putnam Theorem in Algebras with Involutions”, Mat. Zametki, 98:4 (2015),  483–497  mathnet  mathscinet  elib; Math. Notes, 98:4 (2015), 537–549  isi  scopus
2005
4. M. A. Muratov, V. I. Chilin, “$*$-algebras of unbounded operators affiliated with a von Neumann algebra”, Zap. Nauchn. Sem. POMI, 326 (2005),  183–197  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 140:3 (2007), 445–451  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020